# SDR 06FDEA04247

- Difficulty date: December 15, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 11,217 hours, 6,112 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CALLED OUT A/C AFTER AN ABORTED T/O FOR A LOUD SQUEAL ON FLIGHTDECK AT 80 KTS.  REQUESTED FLIGHT CREW UNPLUG PERSONAL HEADSET AND PLUG IN COMPANY HEADSET.  CREW REQUESTED ANOTHER T/O ATTEMPT, A/C DEPARTED KIND.
